MAUDE Adverse Event Report: Dentsply Implants Manufacturing GmbH OsseoSpeed EV 5.4 S - 9 mm; implant, endosseous, root-form

Dentsply Implants Manufacturing GmbH OsseoSpeed EV 5.4 S - 9 mm; implant, endosseous, root-form
Catalog Number 25253
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 01/27/2026
Type of Reportable Event Serious Injury

Brand Name
OsseoSpeed EV 5.4 S - 9 mm
Common Device Name
implant, endosseous, root-form
Manufacturer (Section D)
Dentsply Implants Manufacturing GmbH
fabrikstrasse 31
bensheim
GM 
Manufacturer (Section G)
Dentsply Implants Manufacturing GmbH
fabrikstrasse 31
bensheim
GM  
Manufacturer Contact
dan eagar
221 w. philadelphia st.
suite 60 w
york, PA 17401
+1(717)845-7511
MDR Report Key50941567
Report Number3013111692-2026-42805
Device Sequence Number13443184
Product Code DZE
UDI-Device Identifier07392532132889
UDI-Public07392532132889
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K120414
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number25253
Device Lot Number438685
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/02/2026
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient SexUnknown